MAUDE Adverse Event Report: Medtronic Singapore Operations LINQ II¿ Insertable Cardiac Monitor; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITH ARRHYTHMIA DETECTION)

Medtronic Singapore Operations LINQ II¿ Insertable Cardiac Monitor; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITH ARRHYTHMIA DETECTION)
Model Number LNQ22
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 02/01/2024
Type of Reportable Event Malfunction

Brand Name
LINQ II¿ Insertable Cardiac Monitor
Common Device Name
RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITH ARRHYTHMIA DETECTION)
Manufacturer (Section D)
Medtronic Singapore Operations
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN  486056
Manufacturer (Section G)
Medtronic Singapore Operations
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN   486056
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50896860
Report Number3008973940-2026-07199
Device Sequence Number18817822
Product Code MXD
UDI-Device Identifier00763000554002
UDI-Public(01)00763000554002(17)230519
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K200795
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/19/2023
Device Model NumberLNQ22
Device Catalogue NumberLNQ22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale